Alert archive / Ohio / Excessive Heat Warnings in 2012
Excessive Heat Warning 4, NWS Cleveland, OH
NWS Cleveland, OH issued this excessive heat warning at Jul 17, 2012, 3:34 AM EDT for 7 counties in Ohio. It took effect at Jul 17, 2012, 12:00 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2012, 3:34 AM EDT (07:34 UTC)
- In effect from
- Jul 17, 2012, 12:00 PM EDT
- Expired
- Jul 17, 2012, 9:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Cleveland, OH
Counties Hancock County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 123 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2448 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
842 WWUS71 KCLE 170734 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 334 AM EDT TUE JUL 17 2012 OHZ003-006>008-017-018-027-171545- /O.UPG.KCLE.HT.Y.0007.120717T1600Z-120718T0100Z/ /O.NEW.KCLE.EH.W.0004.120717T1600Z-120718T0100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY 334 AM EDT TUE JUL 17 2012 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * HEAT INDEX VALUES...105 TO 108. * TIMING...TUESDAY AFTERNOON AND EVENING. * IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND THE YOUNG. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ009>011-019>021-028>032-036>038-047-171545- /O.CON.KCLE.HT.Y.0007.120717T1600Z-120718T0100Z/ ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... NORWALK...MEDINA...AKRON...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 334 AM EDT TUE JUL 17 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS EVENING... * HEAT INDEX VALUES...100 TO 104. * TIMING...TUESDAY AFTERNOON AND EVENING. * IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND THE YOUNG. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF NON ALCOHOLIC FLUIDS... STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ KUBINA
2 follow-up statements
672 WWUS71 KCLE 171321 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 921 AM EDT TUE JUL 17 2012 OHZ003-006>008-017-018-027-172130- /O.CON.KCLE.EH.W.0004.120717T1600Z-120718T0100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY 921 AM EDT TUE JUL 17 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * HEAT INDEX VALUES...105 TO 108. * TIMING...THIS AFTERNOON AND EVENING. * IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND THE YOUNG. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ012>014-022-023-033-172130- /O.EXA.KCLE.HT.Y.0007.120717T1600Z-120718T0100Z/ LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON... RAVENNA...WARREN...YOUNGSTOWN 921 AM EDT TUE JUL 17 2012 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. * HEAT INDEX VALUES...100 TO 102. * TIMING...THIS AFTERNOON AND EVENING. * IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND THE YOUNG. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF NON ALCOHOLIC FLUIDS... STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ009>011-019>021-028>032-036>038-047-172130- /O.CON.KCLE.HT.Y.0007.120717T1600Z-120718T0100Z/ ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... NORWALK...MEDINA...AKRON...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 921 AM EDT TUE JUL 17 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * HEAT INDEX VALUES...100 TO 104. * TIMING...THIS AFTERNOON AND EVENING. * IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND THE YOUNG. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF NON ALCOHOLIC FLUIDS... STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
947 WWUS71 KCLE 171919 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 319 PM EDT TUE JUL 17 2012 OHZ003-006>008-017-018-027-180100- /O.CON.KCLE.EH.W.0004.000000T0000Z-120718T0100Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY 319 PM EDT TUE JUL 17 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * HEAT INDEX VALUES...105 TO 108. * TIMING...THIS AFTERNOON AND EVENING. * IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND THE YOUNG. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT-RELATED ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$ OHZ009>014-019>023-028>033-036>038-047-180100- /O.CON.KCLE.HT.Y.0007.000000T0000Z-120718T0100Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 319 PM EDT TUE JUL 17 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * HEAT INDEX VALUES...100 TO 102. * TIMING...THIS AFTERNOON AND EVENING. * IMPACTS...LONG EXPOSURE TO THE HEAT MAY CAUSE HEAT EXHAUSTION OR HEAT STROKE...PARTICULARLY SUSCEPTIBLE ARE THE ELDERLY AND THE YOUNG. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF NON ALCOHOLIC FLUIDS... STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911. && $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this excessive heat warning went out at Jul 17, 3:32 AM EDT, 2 minutes earlier.
Area forecast discussion, Jul 17, 3:32 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
332 AM EDT TUE JUL 17 2012
.SYNOPSIS...
A RIDGE OF HIGH PRESSURE OVER THE UPPER OHIO VALLEY WILL SHIFT TO
THE SOUTHEAST TODAY. THIS WILL ALLOW A COLD FRONT OVER THE CENTRAL
GREAT LAKES LATER TODAY TO MOVE SOUTH ACROSS THE LOCAL AREA ON
WEDNESDAY. ANOTHER AREA OF HIGH PRESSURE WILL TRY TO BUILD OVER
THE REGION FROM THE NORTH FOR THE END OF THE WORKWEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
QUIET AND HOT WEATHER WILL CONTINUE FOR ONE MORE DAY. STILL SOME
HIGH CLOUDS OVER THE EASTERN HALF OF THE AREA. THESE CLOUDS ARE
ASSOCIATED WITH A WEAK TROUGH PASSING ALOFT. WILL LIKELY SEE MORE
HIGH CLOUDS DURING THE DAY WITH JUST A FEW CU GIVEN WARM MID
LEVELS OF THE ATMOSPHERE. THE AREA WILL EFFECTIVELY BE CAPPED
TODAY. 850 MB TEMPS WILL BE A DEGREE OR TWO WARMER THAN MONDAY AND
EXPECT KTOL AND KFDY TO REACH TRIPLE DIGITS FOR HIGHS TODAY.
FORECAST HEAT INDEX VALUES WARRANT AN UPGRADE TO A HEAT WARNING IN THE
FAR WEST. WILL LEAVE THE REMAINDER OF THE ADVISORY AS IS. SURFACE
DEWPOINTS MAY MIX OUT SLIGHTLY THIS AFTERNOON BUT SHOULD FALL NO
LOWER THAN THE MID 60S DURING THE AFTERNOON. WILL FOLLOW THE WARMER
NAM MOS TODAY AS IT HAS BEEN MUCH BETTER THAN THE GFS LATELY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
AS HAS BEEN THE TREND THE PAST COUPLE OF DAYS...NEW GUIDANCE HAS
SLOWED THE COLD FRONT DOWN A TAD MORE FROM EARLIER RUNS. IT NOW
APPEARS THAT THERE WILL BE AT LEAST A FEW HOURS OF HEATING ON
WEDNESDAY BEFORE THE FRONT ARRIVES. CAPES WILL CLIMB TO AROUND
2500 J/KG WITH LITTLE CIN EXPECTED DURING THE AFTERNOON. THIS
MEANS AT LEAST SCATTERED STORMS ARE LIKELY AND MOST AREAS SHOULD
SEE AT LEAST A LITTLE RAINFALL. DEEP SHEAR SOMEWHAT LACKING
ESPECIALLY OVER THE WESTERN HALF OF THE AREA. EASTERN AREAS WILL
HAVE A SHOT FOR SEVERE WEATHER GIVEN SLIGHTLY BETTER SHEAR. PWAT
VALUES WILL CLIMB TO NEARLY 2 INCHES SO HEAVY PRECIP LOADING SUGGESTS
DOWNBURST WINDS COULD OCCUR. WILL NEED TO HANG ON TO HIGH POPS IN
THE SOUTH FOR THE EVENING BUT THINGS SHOULD DRY OUT AFTER
MIDNIGHT. IT APPEARS THAT THE FRONT WILL REMAIN IN THE VICINITY OF
THE AREA ON THURSDAY AND HAVE ADDED A PRECIP MENTION OVER ABOUT
THE SW HALF OF THE AREA. BEST CHANCES FOR MEASURABLE PRECIP WILL
BE AT THE SOUTHERN TIP OF THE FORECAST AREA. WILL TRY FOR DRY
WEATHER THE REMAINDER OF THE PERIOD. WILL USE A BLEND OF GUIDANCE
TEMPS.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
STILL INDICATIONS OF AN INVERTED TROUGH UP THE OHIO VALLEY FOR THE
WEEKEND. NOT A FEATURE WORTH A PRECIP CHANCE/POP/ THIS FAR OUT. WILL
CONTINUE WITH THE DRY FORECAST. OVERALL HIGH PRESSURE ACROSS THE
EASTERN GREAT LAKES WILL DICTATE THE WEATHER. NEXT COLD FRONT TO
SINK SOUTH ACROSS THE GREAT LAKES MAY ARRIVE MONDAY MORNING PER GFS
OR BE DELAYED LIKE THE ECMWF WANTS. WILL MAKE NO CHANGE TO THE 30
PERCENT CHANCES FOR MONDAY.
&&
.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
EXPECT VFR CONDITIONS TO CONTINUE MOST...IF NOT ALL...PLACES
THROUGH THE OVERNIGHT AND INTO TUESDAY AFTERNOON/EVENING. SHOULD
NOT BE TOO MUCH IN THE WAY OF ANY MORNING BR. DEWPOINTS ARE LOW
ENOUGH IN THE UPPER 50S ACROSS THE EAST AND ACROSS THE WEST WINDS
MAY BE UP ENOUGH. THEREFORE HAVE REMOVED THE BR FROM THE EASTERN
SITES. ALSO REMOVED THE VCTS FROM TOL/FDY FOR LATE TUESDAY
AFTERNOON. WHILE THERE COULD BE A FEW SHRA/TS POP UP WITH A LARGE
AMOUNT OF INSTABILITY AND A WEAKENING CAP...THERE IS NOT MUCH TO
FOCUS IT ON. WITH THE TRACK RECORD LATELY OF PRECIP...WILL LEAVE
IT OUT. COLD FRONT FROM UPPER GREAT LAKES SLOWS AS IT NEARS NRN
OH/NW PA WEDNESDAY MORNING. WE ARE HOPING THAT WILL BRING SOME
SHRA/TS TO THE AREA WEDNESDAY. INDICATED THIS IN CLE TAF EXTENSION
TOWARD WED MORNING.
.OUTLOOK...NON VFR IN ISOLATED TO SCATTERED SHOWERS/STORMS TUE
EVENING THRU WED EVENING.
&&
.MARINE...
WILL HOIST A SMALL CRAFT ADVISORY FOR THE FAR EAST END NEARSHORE
WATERS. BY MID TO LATE AFTERNOON...WAVES WILL BE AVERAGING AROUND 4
FEET WITH A MODERATE SOUTHWEST FLOW OF 15 TO 20 KNOTS. WINDS
DIMINISH AFTER DARK AND APPROACHING FRONTAL BOUNDARY TO SINK SOUTH
ACROSS THE LAKE DURING THE EARLY MORNING HOURS OF WEDNESDAY HAS
LITTLE WIND WITH IT. AN EXTENDED PERIOD OF LARGELY NORTHEAST FLOW IS
THEN EXPECTED FROM WEDNESDAY THROUGH SATURDAY WITH HIGH PRESSURE
OVER ONTARIO AND THE EASTERN LAKES. FOR NOW WINDS SEEM TO STICK IN
THE RANGE THAT WOULD PRODUCE AROUND 3 FOOTERS FOR THE VICINITY OF
THE ISLANDS. THE HIGH SHIFTS EAST LATE IN THE WEEKEND AND A LIGHT
SOUTH FLOW RETURNS TO THE LAKE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TODAY TO 9 PM EDT THIS EVENING FOR
OHZ009>011-019>021-028>032-036>038-047.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 9 PM EDT THIS
EVENING FOR OHZ003-006>008-017-018-027.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 PM EDT THIS
EVENING FOR LEZ149.
&&
SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMANHazardous weather outlook, Jul 16, 3:42 PM EDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 342 PM EDT MON JUL 16 2012 OHZ003-006>011-017>021-027>032-036>038-047-171945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- 342 PM EDT MON JUL 16 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 9 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ146-171945- AVON POINT TO WILLOWICK OH- 342 PM EDT MON JUL 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>145-147>149-162>169-OHZ012>014-022-023-033-089-PAZ001>003- 171945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA- ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 342 PM EDT MON JUL 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 3:18 AM EDT | Small Craft Advisory | CLE | 18 hr |
Nearby
Excessive Heat Warnings in Ohio, 2012Every excessive heat warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.